Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19 (1996), Issue 1, Pages 125-130
http://dx.doi.org/10.1155/S0161171296000191

On a structure satisfying FK()K+1F=0

Department of Mathematics, Kent State University, Tuscarawas Campus, New Philadelphia 44663, OH, USA

Received 23 October 1993; Revised 6 July 1994

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

In this paper we shall obtain certain results on the structure defined by F(K,()K+1) and satisfying FK()K+1F=0, where F is a non null tensor field of the type (1,1) Such a structure on an n-dimensional differentiable manifold Mn has been called F(K,()K+1) structure of rank “r”, where the rank of F is constant on Mn and is equal to “r” In this case Mn is called an F(K,()K+1) manifold. The case when K is odd has been considered in this paper